Dear Amelia, Lee, Harry, etc:
Now I can read more carefully, and was redirected to this topic, and I FOUND IT! Amazing.
This is where I need to be.
Yes, my reaction started within just minutes of starting the infusion. It was the fourth infusion, the second after Tysabri was reintroduced. I guess I am going to be a textbook case. I suggested that we sell tickets next time, But I was just kidding.
One symptom which I had and which nobody else has mentioned: my teeth started chattering, wildly, like a cartoon character. It was comical, or would have been if the rest of me didn't hurt quite so much.
It actually did occur to me that the long layover before reintroducing the drug may have set me up for the reaction. Kind of like beestings, or eating peanuts. My mother has asthma, so I am already worried about anaphylaxis.
I am going to call my neurologist's office and ask more specifically what the heck we are going to do now, because just rushing ahead and premedicating with Benadryl (which is what I am told to do), and starting another infusion on schedule, sounds foolhardy. If they could do a blood test, as Lee described, I would at least feel like we were doing SOMETHING! I think we all feel like we are flailing around in the dark with this disease anyway, so I would welcome any actual knowledge, even if it was essentially useless.
Somewhere inbetween the 'shocked'
emoticons, there should be a 'severly disappointed'. Somebody should jump on this.